On measures of noncompactness in general topological vector spaces

Lothar Kaniok

Commentationes Mathematicae Universitatis Carolinae (1990)

  • Volume: 031, Issue: 3, page 479-487
  • ISSN: 0010-2628

How to cite

top

Kaniok, Lothar. "On measures of noncompactness in general topological vector spaces." Commentationes Mathematicae Universitatis Carolinae 031.3 (1990): 479-487. <http://eudml.org/doc/17870>.

@article{Kaniok1990,
author = {Kaniok, Lothar},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {phi-measure of noncompactness; pseudoconvex and locally convex set; fixed point theorem for multifunctions; topological vector spaces},
language = {eng},
number = {3},
pages = {479-487},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {On measures of noncompactness in general topological vector spaces},
url = {http://eudml.org/doc/17870},
volume = {031},
year = {1990},
}

TY - JOUR
AU - Kaniok, Lothar
TI - On measures of noncompactness in general topological vector spaces
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1990
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 031
IS - 3
SP - 479
EP - 487
LA - eng
KW - phi-measure of noncompactness; pseudoconvex and locally convex set; fixed point theorem for multifunctions; topological vector spaces
UR - http://eudml.org/doc/17870
ER -

References

top
  1. Daneš J., On the Istrătescu's measure of noncompactness, Bull. Math. Soc. R. S. Roumanie 16 (64) (1972), 403-406. (1972) Zbl0293.54038MR0361947
  2. Daneš J., On densifying and related mappings and their application in nonlinear functional analysis, in Theory of Nonlinear Operators, Proceedings of a Summer School 1972, Neuendorf, GDR (1974), 15-55. (1972) Zbl0295.47058MR0361946
  3. Hadžić O., Fixed Point Theory in Topological Vector Spaces, Novi Sad, 1984. (1984) Zbl0576.47030MR0789224
  4. Hadžić O., Fixed point theorems for multivalued mappings in not necessarily locally convex topological vector spaces, Zb. rad. Prir.- mat. fak. Novi Sad, ser. mat. 14, 2 (1984). (1984) Zbl0595.47044MR0850239
  5. Hadžić O., Some properties of measures of noncompactness in paranormed spaces, Proc. of the American Math. Soc. 102 (1988), 843-849. (1988) Zbl0653.47034MR0934854
  6. Hahn S., A fixed point theorem for multivalued condensing mappings in general topological vector spaces, Zb. rad. Prir.- mat. fak. Novi Sad, ser. mat. 15 (1985), 97-106. (1985) Zbl0609.47068MR0849757
  7. Hahn S., Fixpunktsätze für limeskompakte mengenwertige Abbildungen in nicht notwendig lokalkonvexen topologischen Vektorräumen, Comment. Math. Univ. Carolinae 27 (1986), 189-204. (1986) Zbl0601.47048MR0843430
  8. Jerofsky T., Zur Fixpunkttheorie mengenwertiger Abbildungen, Dissertation A, TU Dresden, 1983. (1983) 
  9. Sadovski B. N., On measures of noncompactness and densifying operators, Probl. Mat. Anal. Slozhn. Sistem (Voronezh Gos. Univ.) 2 (1968), 89-119, (in Russian). (1968) MR0301582
  10. Sadovski B. N., Asymptotically compact and densifying operators, Usp. Mat. Nauk 27 (1972), No. 1, 81-146, (in Russian). (1972) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.